# SDR CALA0300042

- Difficulty date: February 4, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,495 hours, 13,630 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Rudder L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LOWER L/H SIDE OF RUDDER LEADING EDGE SKIN PANEL GOUGED. A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5540-01162.
